Alert archive / Utah / Wind Advisories in 2013

Wind Advisory 10, NWS Salt Lake City, UT

June 13, 2013

NWS Salt Lake City, UT issued this wind advisory at Jun 13, 2013, 11:40 AM MDT. It took effect at Jun 14, 2013, 12:00 PM MDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 13, 2013, 11:40 AM MDT (17:40 UTC)
In effect from
Jun 14, 2013, 12:00 PM MDT
Expired
Jun 13, 2013, 12:27 PM MDT
In force
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

787 
WWUS75 KSLC 131740
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1140 AM MDT THU JUN 13 2013

...COLD FRONT TO GENERATE STRONG WINDS ACROSS WESTERN UTAH TODAY...

.A STRENGTHENING COLD FRONT WILL CROSS NORTHWEST UTAH THIS
AFTERNOON THROUGH THIS EVENING. STRONG SOUTHERLY WINDS WILL EXIST
AHEAD OF THE FRONT ACROSS ALL OF WESTERN UTAH...WITH THE
STRONGEST WINDS ACROSS THE WEST-CENTRAL VALLEYS AND POINTS SOUTH.
GUSTY WEST NORTHWEST WINDS WILL FOLLOW THE FRONT ACROSS NORTHERN
UTAH LATE THIS AFTERNOON THROUGH THIS EVENING.

UTZ003>005-132200-
/O.NEW.KSLC.WI.Y.0010.130614T1800Z-130615T0500Z/
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...LEHI...
PROVO...NEPHI...WENDOVER...SNOWVILLE
1140 AM MDT THU JUN 13 2013

...WIND ADVISORY IN EFFECT FROM NOON TO 11 PM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM MDT FRIDAY. 


* AFFECTED AREA: THE NORTHERN AND CENTRAL WASATCH FRONT...THE
  TOOELE VALLEY AND THE GREAT SALT LAKE DESERT AND MOUNTAINS OF
  NORTHWEST UTAH.

* WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH
  THROUGH THIS AFTERNOON. WINDS WILL SWITCH TO THE NORTHWEST AND
  REMAIN STRONG AND GUSTY BEHIND A PASSING COLD FRONT LATER THIS
  AFTERNOON THROUGH THIS EVENING. WINDS WILL GRADUALLY AROUND
  MIDNIGHT TONIGHT.

* TIMING: WINDS WILL BE AT THEIR STRONGEST OUT OF THE SOUTH DURING
  THE AFTERNOON THROUGH EARLY THIS EVENING. 

* IMPACTS: HAZARDOUS TRAVEL CONDITIONS DUE TO STRONG CROSS WINDS
  ARE EXPECTED THROUGH THIS EVENING. LOCAL AREAS OF BLOWING DUST
  COULD DEVELOP AND SIGNIFICANTLY REDUCE VISIBILITIES. INTERSTATE
  80 ACROSS THE SALT FLATS...INTERSTATE 84 NEAR THE IDAHO BORDER
  AND STATE ROUTE 30 ACROSS EXTREME NORTHWEST UTAH WILL RECEIVE
  THE GREATEST IMPACTS FROM THIS WIND EVENT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR STRONG CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION
VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

UTZ014>016-019-020-132200-
/O.NEW.KSLC.WI.Y.0010.130614T1800Z-130615T0500Z/
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
INCLUDING THE CITIES OF...MANTI...RICHFIELD...DELTA...FILLMORE...
BEAVER...CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE
1140 AM MDT THU JUN 13 2013

...WIND ADVISORY IN EFFECT FROM NOON TO 11 PM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM MDT FRIDAY. 


* AFFECTED AREA: THE WEST-CENTRAL AND SOUTHWEST VALLEYS...UTAHS
  DIXIE REGION...THE SOUTH-CENTRAL VALLEYS...AND THE SANPETE AND
  SEVIER VALLEYS OF CENTRAL UTAH.

* WINDS: SOUTHERLY WINDS 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. THE
  STRONGEST WINDS ARE EXPECTED ACROSS THE OPEN AREAS OF THE WEST-
  CENTRAL AND SOUTHWEST VALLEYS.

* TIMING: WINDS WILL CONTINUE TO STRENGTHEN THIS AFTERNOON...WITH
  PEAK WINDS EXPECTED BETWEEN MID-AFTERNOON THROUGH EARLY THIS
  EVENING. 

* IMPACTS: THE STRONG AND GUSTY WINDS WILL CREATED SIGNIFICANT
  TRAVEL DIFFICULTIES FOR ALL HIGH-PROFILE AND LIGHT WEIGHT
  VEHICLES ON ALL ROADWAYS IN THE ADVISORY AREA. BLOWING DUST WILL
  LOCALLY REDUCE VISIBILITIES IN THE EXPOSED AGRICULTURAL AREAS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31
MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS FROM THE UTAH
DEPARTMENT OF TRANSPORTATION
VISIT...HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
1 follow-up statement
556 
WWUS75 KSLC 131827
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1227 PM MDT THU JUN 13 2013

...COLD FRONT TO GENERATE STRONG WINDS ACROSS WESTERN UTAH TODAY...

.A STRENGTHENING COLD FRONT WILL CROSS NORTHWEST UTAH THIS
AFTERNOON THROUGH THIS EVENING. STRONG SOUTHERLY WINDS WILL EXIST
AHEAD OF THE FRONT ACROSS ALL OF WESTERN UTAH...WITH THE
STRONGEST WINDS ACROSS THE WEST-CENTRAL VALLEYS AND POINTS SOUTH.
GUSTY WEST NORTHWEST WINDS WILL FOLLOW THE FRONT ACROSS NORTHERN
UTAH LATE THIS AFTERNOON THROUGH THIS EVENING.

UTZ003>005-140000-
/O.CAN.KSLC.WI.Y.0010.130614T1800Z-130615T0500Z/
/O.NEW.KSLC.WI.Y.0011.130613T1827Z-130614T0400Z/
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-
INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...LEHI...
PROVO...NEPHI...WENDOVER...SNOWVILLE
1227 PM MDT THU JUN 13 2013

...WIND ADVISORY IN EFFECT UNTIL 10 PM MDT THIS EVENING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THE
WIND ADVISORY HAS BEEN CANCELLED. 


* AFFECTED AREA: THE NORTHERN AND CENTRAL WASATCH FRONT...THE 
  TOOELE VALLEY AND THE GREAT SALT LAKE DESERT AND MOUNTAINS OF 
  NORTHWEST UTAH. 

* WINDS: SOUTH WINDS 20 TO 30 MPH WITH GUSTS BETWEEN 40 AND50 
  MPH THROUGH THIS AFTERNOON. WINDS WILL SWITCH TO THE 
  NORTHWEST AND REMAIN STRONG AND GUSTY BEHIND A PASSING COLD 
  FRONT LATER THIS AFTERNOON THROUGH THIS EVENING. WINDS WILL 
  GRADUALLY AROUND MIDNIGHT TONIGHT. 

* TIMING: WINDS WILL BE AT THEIR STRONGEST OUT OF THE SOUTH
  DURING THE AFTERNOON THROUGH EARLY THIS EVENING. 

* IMPACTS: HAZARDOUS TRAVEL CONDITIONS DUE TO STRONG CROSS 
  WINDS ARE EXPECTED THROUGH THIS EVENING. LOCAL AREAS OF 
  BLOWING DUST COULD DEVELOP AND SIGNIFICANTLY REDUCE 
  VISIBILITIES. INTERSTATE 80 ACROSS THE SALT FLATS...
  INTERSTATE 84 NEAR THE IDAHO BORDER AND STATE ROUTE 30 
  ACROSS EXTREME NORTHWEST UTAH WILL RECEIVE THE GREATEST 
  IMPACTS FROM THIS WIND EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR STRONG CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

&&



$$

UTZ014>016-019-020-140000-
/O.CAN.KSLC.WI.Y.0010.130614T1800Z-130615T0500Z/
/O.NEW.KSLC.WI.Y.0011.130613T1827Z-130614T0400Z/
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
INCLUDING THE CITIES OF...MANTI...RICHFIELD...DELTA...FILLMORE...
BEAVER...CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE
1227 PM MDT THU JUN 13 2013

...WIND ADVISORY IN EFFECT UNTIL 10 PM MDT THIS EVENING...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THE
WIND ADVISORY HAS BEEN CANCELLED. 


* AFFECTED AREA: THE WEST-CENTRAL AND SOUTHWEST VALLEYS...UTAHS 
  DIXIE REGION...THE SOUTH-CENTRAL VALLEYS...AND THE SANPETE AND 
  SEVIER VALLEYS OF CENTRAL UTAH. 

* WINDS: SOUTHERLY WINDS 25 TO 35 MPH WITH GUSTS NEAR 50 MPH. 
  THE STRONGEST WINDS ARE EXPECTED ACROSS THE OPEN AREAS OF THE 
  WEST- CENTRAL AND SOUTHWEST VALLEYS. 

* TIMING: WINDS WILL CONTINUE TO STRENGTHEN THIS AFTERNOON...
  WITH PEAK WINDS EXPECTED BETWEEN MID-AFTERNOON THROUGH EARLY 
  THIS EVENING.

* IMPACTS: THE STRONG AND GUSTY WINDS WILL CREATED SIGNIFICANT 
  TRAVEL DIFFICULTIES FOR ALL HIGH-PROFILE AND LIGHT WEIGHT 
  VEHICLES ON ALL ROADWAYS IN THE ADVISORY AREA. BLOWING DUST 
  WILL LOCALLY REDUCE VISIBILITIES IN THE EXPOSED AGRICULTURAL 
  AREAS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY
AREA SHOULD BE PREPARED FOR STRONG CROSSWINDS WHICH CAN MAKE
DRIVING DIFFICULT.

&&



$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... 
HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Jun 13, 11:30 AM MDT, 10 minutes earlier.

Area forecast discussion, Jun 13, 11:30 AM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1130 AM MDT THU JUN 13 2013

.UPDATE...UPDATE AVIATION SECTION.

&&

.SYNOPSIS...A WARM AND DRY SOUTHWEST FLOW WILL CONTINUE THROUGH THIS
AFTERNOON. A DRY BUT FAIRLY STRONG COLD FRONT WILL CROSS NORTHERN
AND CENTRAL UTAH THIS AFTERNOON AND EVENING. DRY AND MILD SOUTHWEST
FLOW WILL RETURN FOR THE WEEKEND AND EARLY NEXT WEEK.

&&

.DISCUSSION...A PACIFIC TROUGH IS MOVING INTO THE GREAT BASIN
TODAY...WITH MUCH OF UTAH AND SOUTHWEST WYOMING IN THE WARM
SECTOR AND SOUTHWESTERLY FLOW AHEAD OF THE TROUGH THIS MORNING.
ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPED ACROSS THE NORTHERN
HALF OF THE FORECAST AREA EARLY THIS MORNING...AS A SHORTWAVE IN
THE SOUTHWESTERLY FLOW MOVED THROUGH THE REGION. MOST OF THESE
SHOWERS HAVE MOVED OUT OF THE CWA TO THE NORTH AND EAST AS OF
15Z. A BREAK IN CONVECTIVE ACTIVITY IS LIKELY THROUGH LATE MORNING
AND EARLY AFTERNOON...BUT ISOLATED THUNDERSTORMS WILL STILL BE
POSSIBLE THIS AFTERNOON WITH SOME LINGERING MOISTURE AND
INSTABILITY...PARTICULARLY ACROSS NORTHWEST UTAH.

THE COLD FRONT ASSOCIATED WITH THIS TROUGH HAS STALLED ACROSS FAR
NORTHWEST UTAH THIS MORNING...AND IS EXPECTED TO PUSH THROUGH MUCH
OF THE FORECAST AREA IN EARNEST THIS AFTERNOON AND EVENING. THIS
WILL BRING A SIGNIFICANTLY COOLER AIRMASS TO THE NORTHERN TWO-
THIRDS OF THE CWA BY FRIDAY MORNING...WITH HIGHS FRIDAY LIKELY TO
BE NEAR OR EVEN BELOW NORMAL IN MANY LOCATIONS.

ISSUED A QUICK UPDATE TO THE FORECAST THIS MORNING TO INCREASE
THE AREA WHERE THUNDERSTORMS ARE MENTIONED THIS
AFTERNOON...ACROSS PRIMARILY THE WEST DESERT AND FAR NORTHERN
UTAH. OTHERWISE...THE FORECAST LOOKS GOOD AND NO FURTHER UPDATES
ARE ANTICIPATED FOR THIS MORNING.

&&

.AVIATION...GUSTY SOUTHERLY WINDS CONTINUE AT THE SLC TERMINAL.
OGDEN HAS RECENTLY SHIFTED TO THE SOUTHWEST...AND WILL CONTINUE TO
MONITOR TRENDS TO THE NORTH AND WEST FOR ANY WIND SHIFTS. BEST
FORECAST AT THIS TIME IS A WEST TO NORTHWEST WIND SHIFT IS
EXPECTED BETWEEN 1930-2030Z. THERE IS A 30 PERCENT CHANCE THE WIND
SHIFT COULD COME THROUGH AS EARLY AS 1830Z.

&&

.FIRE WEATHER...THE COLD FRONT STRENGTHENING JUST TO THE WEST OF
NORTHWEST UTAH WILL ENTER THE STATE THIS AFTERNOON. THE RESULT OF
THE ADVANCING FRONT WILL BE TO MAINTAIN BREEZY...WARM AND VERY DRY
CONDITIONS ACROSS THE SOUTHERN AND CENTRAL FIRE DISTRICTS HEADING
INTO THE WEEKEND. FUELS ACROSS ALL OF THE SOUTHWEST FIRE ZONES HAVE
NOW REACHED CRITICAL LEVELS...SO RED FLAG WARNINGS HAVE BEEN ISSUED
TO COVER THE WINDS/LOW RH CONDITIONS EXPECTED THROUGH LATE THIS
EVENING.

CONVECTION DID FIRE UP AHEAD OF THE FRONT OVER THE NORTHERN THIRD OF
THE STATE OVERNIGHT THROUGH EARLY THIS MORNING. THIS ACTIVITY WILL
DECREASE A BIT LATER THIS MORNING...THEN LIKELY DEVELOP AGAIN ALONG
THE FRONTAL BOUNDARY AND OVER THE NORTHERN MOUNTAINS LATER THIS
AFTERNOON THROUGH ABOUT MID-EVENING. WETTING RAINS ARE NOT EXPECTED
WITH GUSTY WINDS THE PRIMARY ISSUE WITH ANY CONVECTION.

SIGNIFICANTLY COOLER TEMPS WILL TRAIL THE COLD FRONT THROUGH CENTRAL
UTAH FRIDAY. THIS FRONTAL BOUNDARY MAY STALL JUST NORTH OF THE
ARIZONA BORDER...WITH WINDS AND LOW HUMIDITIES ONCE AGAIN AN ISSUE
FOR THE EXTREME SOUTHERN FIRE ZONES. EXTENSIONS OF CURRENT FIRE
WEATHER HIGHLIGHTS MAY BECOME NECESSARY WITH THE AFTERNOON FORECAST
PACKAGE.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING BELOW 9000 FEET
     FOR UTZ496.

     RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FOR UTZ498.

     WIND ADVISORY FROM NOON TO 11 PM MDT FRIDAY FOR
     UTZ014>016-019-020.

     WIND ADVISORY FROM NOON TO 11 PM MDT FRIDAY FOR UTZ003>005.

     RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING BELOW 6000 FEET
     FOR UTZ495.

     RED FLAG WARNING UNTIL 10 PM MDT THIS EVENING FOR UTZ497.

WY...NONE.
&&

SCHOENING/CONGER/KRUSE

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 13, 4:47 AM MDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
447 AM MDT THU JUN 13 2013

UTZ001>016-019>021-517-518-WYZ021-141200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
447 AM MDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

GUSTY SOUTHWEST WINDS AND A DRY AIRMASS WILL BRING CRITICAL FIRE
WEATHER CONDITIONS TO SOUTHWEST AND SOUTH-CENTRAL UTAH THIS AFTERNOON
AND EVENING. THIS WILL ALSO KEEP TEMPERATURES QUITE WARM ACROSS
THE AREA.

MEANWHILE...A DRY COLD FRONT MAY BRING STRONG NORTHWEST WINDS TO
THE NORTHERN OUTLOOK AREA THIS AFTERNOON INTO TONIGHT.

ISOLATED HIGH BASED SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS
AND NORTHERN VALLEYS TODAY MAY ALSO BE ACCOMPANIED BY STRONG OUTFLOW
WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WARM...DRY AND LOCALLY BREEZY CONDITIONS WILL RETURN TO THE OUTLOOK
AREA ONCE AGAIN OVER THE WEEKEND AND WILL PERSIST INTO NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:42 PM MDTSevere Thunderstorm WarningSLCDavis, Salt Lake48 min
Jun 12, 8:35 PM MDTSpecial Weather StatementSLCCache40 min
Jun 12, 8:59 PM MDTSpecial Weather StatementSLCCache, Rich46 min
Jun 13, 3:29 AM MDTRed Flag WarningSLCGarfield, Iron, Kane, Washington19 hr
Jun 13, 12:27 PM MDTWind AdvisorySLC10 hr

Nearby

Wind Advisories in Utah, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.